Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Rings generated by the inner-automorphisms of non-abelian groups


Author: A. John Chandy
Journal: Proc. Amer. Math. Soc. 30 (1971), 59-60
MSC: Primary 16.10; Secondary 20.00
DOI: https://doi.org/10.1090/S0002-9939-1971-0280519-9
MathSciNet review: 0280519
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The endomorphisms of an abelian group form a ring. The characterization of groups in which endomorphisms generate a ring is still an open question. It is shown here that the inner-automorphisms of a group generate a ring if and only if the conjugate elements in the group commute.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.10, 20.00

Retrieve articles in all journals with MSC: 16.10, 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0280519-9
Keywords: Nilpotent groups, near-rings, inner-automorphisms
Article copyright: © Copyright 1971 American Mathematical Society